

Publisher: Cambridge University Press
E-ISSN: 1755-1633|59|1|99-104
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.59, Iss.1, 1999-02, pp. : 99-104
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
It is shown that meromorphic solutions of certain first-order nonlinear differential equations do not have wandering domains.
Related content




Unicity of meromorphic functions in a certain family
By Li P.
Complex Variables, Vol. 48, Iss. 12, 2003-12 ,pp. :



